# SDR DALA2025062604776

- Difficulty date: June 25, 2025
- Submitted: June 26, 2025
- Operation: Air carrier
- Aircraft: N325US
- Make and model: Airbus A320-211
- Aircraft serial: 281
- Aircraft time: 92,307 hours, 43,681 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: No Discrepancy
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3225 DISC: OVHD EMERGENCY LIGHT INOP AT ROW 28. C/A: FWD TO MEL 33-50-02B. COMPLETED OPERATIONAL TEST OF EMERGENCY LIGHTS PER A320 AMM 33- 51. NO FAULT FOUND WITH OVHD EMERGENCY LIGHT. PLACARD REMOVED. (LP: 7718404)
